# SDR ASOA2019020765036

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Riser
- Part number: 50137010
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRODUCTION RISER HAS EVIDENCE OF FRETTING CORROSION. REPAIRED IN ACCORDANCE BOMBARDIER REO 601R-54-50-036 REV-C DATED 2004-10-05.
